# SDR BAQA092500

- Difficulty date: April 22, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N587MG
- Make and model: Bell 222U
- Aircraft serial: 47566
- Aircraft time: 5,418 hours
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Part number: 222375016101
- Part serial: 84080345
- Condition: Reads High
- Location: Hyd Oil
- Part time: 5,419 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEP GAUGE READS 50 DEGREES HIGH.  ABOVE P.O. NR  WAS CUT FOR A/C S/N 47534, BUT WAS USED ON A/C S/N 47566. REPLACED WITH SERVICABLE UNIT.  05/04/2004
